WIT Press


Integral Equation Formulations In 2D Inhomogeneous Magnetoelectroelastic Media

Price

Free (open access)

Paper DOI

10.2495/BEM360161

Volume

56

Pages

13

Page Range

177 - 189

Published

2014

Size

688 kb

Author(s)

C. Y. Dong

Abstract

Integral equation formulations for 2D inhomogeneous finite/infinite anisotropic magnetoelectroelastic media are presented. The present formulations only contain the fundamental solutions from the matrix which is taken as a homogeneous anisotropic magnetoelectroelastic medium. Functionally graded linear magnetoelectroelastic inclusions can be considered in which the corresponding fundamental solutions are not needed. In numerical implementation, inclusions are discretized into a series of quadratic quadrilateral or triangular elements, and cracks are meshed into a series of quadratic discontinuous boundary elements. For finite domain, the domain boundaries are discretized into a series of quadratic boundary elements. Finally, the present integral equation method can be used to investigate the interaction between cracks and inclusions in 2D anisotropic magnetoelectroelastic media and to carry out the analysis of effective properties of magnetoelectroelastic media. Keywords: magnetoelectroelastic media, integral equation formulations, inhomogeneities, cracks.

Keywords

magnetoelectroelastic media, integral equation formulations, inhomogeneities, cracks